Zop Kid 125mg Tablets
Zop Kid 125 MG Description
Zop Kid Tablet is a pain-relieving medicine. It contains paracetamol as an active ingredient. It is used for reducing fever and relieving pain including toothache, headache, migraine, muscle ache, pe
riod pain, etc. While taking this medicine you should not take other medicines containing paracetamol. Do not take more than the recommended dose and keep a gap of a minimum of 4 hours between two consecutive doses.
Uses of Zop Kid 125 MG
Contraindications of Zop Kid 125 MG
- If you are allergic to paracetamol or any of the ingredients of this medicine.
Side effects of Zop Kid 125 MG
Precautions and Warnings of Zop Kid 125 MG
Other General Warnings
- You have severe liver or kidney disease.
- You are taking any other medicines or products that contain paracetamol.
- You are an alcoholic or are suffering from chronic malnutrition.
- You should not take this medicine too often and for a prolonged duration.
- Always keep a minimum gap of 4-6 hours between two consecutive doses.
- This medicine is not known to interact with alcohol. Moderate consumption of alcohol when you are taking paracetamol is usually safe. However, there is a risk of liver damage in chronic alcoholics and people with liver problems....
Mode of Action of Zop Kid 125 MG
How Does It Work?
Directions for Use of Zop Kid 125 MG
Interactions of Zop Kid 125 MG
Interactions with other medicines
- Ceratin medicines can affect the way paracetamol works or paracetamol itself can affect the action of other medicines taken at the same time. Tell your doctor about all the medicines, supplements or herbals you are taking to avoid any possible interaction....
- Especially if you are taking medicines used to treat nausea or vomitings like metoclopramide or domperidone, cholesterol-lowering medicines and anti-infectives such as chloramphenicol.
- Prolonged and regular use of paracetamol can lead to bleeding problems in individuals taking blood thinners such as warfarin.
Storage and disposal of Zop Kid 125 MG
- Store at room temperature in a cool and dry place.
- Keep it out of reach of children and pets.